MAUDE Adverse Event Report: COVIDIEN POLYUR FEED TUBE 5 FR X 20; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN POLYUR FEED TUBE 5 FR X 20; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461412
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway. upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that during feeding tube use, the purple hub where the syringe connects, falls off of the tube.There was no leaking noticed prior to this occurring.The tubes were only in use for up to two days.There was no patient harm.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Three decontaminated samples were received at the manufacturing site for evaluation.Upon a visual evaluation of the three samples, the reported issue was confirmed.The separation of the purple connector was observed in two of the three samples returned.As part of continuous improvements, a formal investigation was opened to determine the root cause and implement the appropriate corrective actions to prevent the recurrence of the reported issue.This complaint will be used for qa tracking and trending purposes.

Brand Name
POLYUR FEED TUBE 5 FR X 20
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9623114
Report Number9612030-2020-02397
Device Sequence Number1964892
Product Code KNT
UDI-Device Identifier10884521067967
UDI-Public10884521067967
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461412
Device Catalogue Number461412
Device Lot Number1912738164
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2020
Initial Date Received by Manufacturer 11/01/2019
Supplement Date Received by Manufacturer11/01/2019
Initial Report FDA Received Date01/23/2020
Supplement Report FDA Received Date02/26/2020
Patient Sequence Number1